# SDR CALA0500111

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 43,583 hours, 42,655 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Part number: 0802032501
- Part serial: 4793
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ELECTRICAL SMOKE IN COCKPIT AND CABIN.  REPLACED NR 2 TRANSFORMER RECTIFIER PER AMM 24.
